# SDR DALA2021110606822

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON INTERNAL DOUBLER OF ANTENNA-VHF COMM R, BETWEEN S29R- AND S30 AND BS 1460-1480, AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00361; INTERNAL DOUBLER OF ANTENNA-VHF COMM R, BETWEEN S29R- AND S30 AND BS 1460-1480, AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2003962)
